# SDR ASAA11510144

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,516 hours, 1,469 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTOPILOT "B" CMD BUTTON.  THE GREEN LIGHT THAT NORMALLY STAYS ILLUMINATED WHEN THE CMD BUTTON IS SELECTED IS NOW FLASHING.  THE AUTOPILOT IS WORKING NORMALLY.  ACCOMPLISHED DFCS LAND VERIFY TEST PER AMM PT II 22 11 00/201.  ALL TESTS PASSED.  VERIFIED "B" CMD BUTTON LIGHTING CAME ON SOLID DURING ENGAGEMENT.
